# SDR DXTA200300044

- Difficulty date: June 9, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605130
- Aircraft time: 2,392 hours, 1,860 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Relay
- Part number: MS24166D2
- Condition: Inoperative
- Location: Anti Skid
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST BRAKES ON LANDING ROLLOUT.  USED EMERGENCY BRAKES TO STOP ACFT.  POWER BRAKES AND ANTI SKID ANNUNCIATORS DID COME ON WHEN ACFT LOST BRAKES.  POST FLIGHT REVEALED A PUDDLE OF FLUID ON THE GROUND AND ON THE NOSE GEAR, UNDER THE NOSE OF THE ACFT.  TROUBLESHOT TO SKID CONTROL RELAY.  REPLACED WITH NEW PER CESSNA 560XL M/M CHAPTER 32-42-08.  SYSTEM OPERATIONAL CHECKED GOOD.
